| Model Number |
96-2344 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
| Date of Event |
10/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised due to knee was tight in flexion and extension.Surgeon changed the bearing from a 17.5 to a 15 mm.Doi: unknown dor: (b)(6) 2020 right knee.
Additional Manufacturer Narrative
(b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.